# SDR AWXA200600872

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 62,546 hours, 43,565 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 736
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABQ - DIVERSION - FLT 484 - CREW REPORTED THAT WHILE AT FL350, CABIN BEGAN TO CLIMB AND DIFF PRESSURE BEGAN TO DROP.  COULD NOT CONTROL CABIN ALTITUDE WITH ALL STANDBY PROCEDURES.  DIVERTED TO ABQ AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND INSULATION STICKING THROUGH OUTFLOW VALVE UPON LANDING.  REMOVED AND CHECKED FOR OTHER LOOSE INSULATION.  NONE FOUND.  PERFORMED PRESSURIZATION CONTROL SYSTEMS TEST.  OPS CHECK GOOD.
